# SDR UIEA200700252

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,245 hours, 15,985 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 8 FLAPTRACK FORWARD FIXED FAIRING HAS SEVERAL SMALL HOLES AT LEADING EDGE AREA.  ACCOMPLISHED PERMANENT REPAIR AS PER 747-200 SRM 51-40-09, FIG 6, TABLE I AND 747-200 SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR XEO NR 57-061907.
